Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking wysolone for increasing platelets. Gained weight, swelling in feet, leg after stopping. Cure?

my wife has been advised to use wysolone 40 mg for some time and thereafter that has been reduced to 5 mg for increase of platelets from 0000. The count is fluctuating within 0000 to 0000. The medicine has been used for 6 months and is now stopped. Now, body gained weight and swelling in feet and legs. Kindly advise what to do
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query

i can feel your concerns

weight gain and edema are side effects of steroid need not to worry.since drug has been stopped ,these will resolve in few time.

try to keep legs and feet on a support.
Along with weight gain and edema,steroids also cause increase blood pressure and diabetese.
Moniter her blood pressure and also check her fasting blood sugar

wishing her good health
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor